Complex valued b-metric spaces and fixed point theorems

Divya Bharadwaj, Naval Singh, Om Prakash Chauhan

Abstract


In this note we establish some results on common fixed point for a pair of mappings satisfying more general contraction conditions represented by rational expressions having point dependent control functions as coefficients in complex valued b-metric spaces. The proved results generalize and extend the results of, Azam et al. [1], Bhatt et al. [3] and Mukheimer [8].

Full Text: PDF

How to Cite this Article:

Divya Bharadwaj, Naval Singh, Om Prakash Chauhan, Complex valued b-metric spaces and fixed point theorems, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 456-468

Copyright © 2016 Divya Bharadwaj, Naval Singh, Om Prakash Chauhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.